| Model Number |
208.890 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2022 patient in for perc pin femoral head subcap fx.Upon putting first 7.3 cann screws in on power, xray showed screw perforated near cortex, and powered thru acetabulum and into non bone space.Because far threads or screw were in nothing, there was no purchase to back screw out.No resistance.Screw just spun.After trying to remove/brainstorming options approx 30mins, screw remained, and doctor decided to move forward with a non synthes bi polar hip implant.This report is for one (1) 7.3mm cannulated screw 16mm thread/90mm.This is report 1 of 1 for complaint (b)(4).